| Model Number |
4456 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this patient with a right ventricular (rv) lead experienced a syncopal episode.Technical services (ts) reviewed the data and noted there was oversensing on the right ventricular (rv) channel.There was also noise on the rv channel which ts suspected to be myopotentials.Ts also noted that during the recorded oversensing there were clear intrinsic beats visible and as such no pacing inhibition.Ts further noted there was no obvious device cause of the syncopal episode.Ts recommended a full lead evaluation and suggested reprogramming options.This rv lead remains in service and no additional adverse patient effects were reported.